# SDR EWC2008F00000

- Difficulty date: October 1, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N44CK
- Make and model: Cessna 525
- Aircraft serial: 5250401
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Pressure Sensor
- Part number: 57847
- Condition: Faulty
- Location: Rt Engine
- Part time: 2,416 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE, THE CREW NOTICED THE ANNUNCIATOR WARNING LIGHT COME ON FOR THE RT ENGINE FUEL FILTER BYPASS.  THE CREW NOTIFIED ATC, DECLARED AN EMERGENCY, AND WERE ROUTED FOR LANDING, AFTER ARRIVING SAFELY AND CONFERRING WITH THE MFG ON FIELD, THE RT FUEL FILTER WAS REPLACED AND THE BYPASS PRESSURE SENSOR WAS ALSO REPLACED CORRECTING THE PROBLEM.  THE RT FUEL FILTER SHOWED NO SIGNS OF CONTAMINATION.  (K)
